# SDR QXEA2010101000611

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,342 hours, 17,383 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE WITH PROXIMITY SYS FAULT 2 STATUS MGS DURING CLIMB. RETURNED.  LANDING WT 66,800 LBS. PERFORMED ADJUSTMENT OF AFT BAGGAGE BAY DOOR PROXIMITY SENSOR PX102. IAW AMM TASK 52-70-02-820-802. SENSOR PLACED AT .025 IN. CLEARENCE. NO FURTHER DEFECTS. OPS CK IAW AMM TASK 52-31-00-710-801. OPS CK GOOD. NO DEFECTS NOTED. RETURNED TO SERVICE.
